# SDR MASA2010050100425

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 26,612 hours, 21,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5-6-7 FLOOR PATH LIGHT INOP AND ROW 5 SIDEWALL.  RE-SECURED LOOSE CONNECTOR.
